| Catalog Number |
367587 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 1 of 2: it was reported while using bd vacutainer® sodium fluoride: 3 mg na2 edta: 6 mg blood collection tubes, an unspecified number of tubes underfilled leading to erroneous results.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Report 1 of 2.It was reported while using bd vacutainer® sodium fluoride: 3 mg na2 edta: 6 mg blood collection tubes, an unspecified number of tubes underfilled leading to erroneous results.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received 2 photos for investigation from catalog 367587, lot numbers 5048280 and 5015971.The photos were visually evaluated showing the indicated failure mode of underfill; however, the indicated failure mode of erroneous results could not be confirmed.Additionally, 100 retained samples from the production lot were inspected, with 0 visible defects observed.Functional tests were performed on 10 retained samples, and all tubes were within specification limits.Based on a review of the device history record for the incident lots, all product specifications and requirements for lot release were met.This complaint has been confirmed for the lots 5015971 and 5048280 for the indicated failure mode: underfill.This complaint has not been confirmed for the lots 5015971 and 5048280 for the indicated failure mode: erroneous results (accuracy).Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.